# SDR SWAA2019082036132

- Difficulty date: August 9, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 902-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA L2 DOOR CREASE BEAM CHORD CORRODED BETWEEN BS. 902 TO BS. 1006.    / R&R CREASE BEAM CHORD IAW SRM & DWG.
